Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
childofthenight

Just been to the derm

Recommended Posts

I told him about the nausea I'm getting from accutane (feel relieved that it's ok lol), he said as long as it's not severe and I ain't vomiting it's ok but he said you should be happy you have virtually no side effects like dry skin, chapped lips etc. Shit I rather have that then this stinking nausea!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×